# SDR ASAA2022070538933

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 29,571 hours, 9,391 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472010 #2 ENG. FAN BLADE LUBE SPACERS # 6,8,9,11,17,18,20, AND 24 ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #2 ENG FAN BLADE SPACERS #6,8,9,11,17,18,20 AND 24 PER ASA T/C 78472010.
